# SDR DXTA2011042604563

- Difficulty date: April 25, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N818QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600778
- Aircraft time: 1,885 hours, 1,618 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Condition: Inaccurate
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AUTOPILOT TRANSFERRED COPILOT, PILOTS SIDE ATTITUDE INDICATOR SHOWS DISCREPANCY WITH COPILOTS SIDE. INDICATES 2.5 DEGREES LOW IN CLIMB, 1 DEGREE LOW LEVEL FLIGHT.   CHECKED FOR CURRENT CODES ON AIP SYS, NO CURRENT CODES AT THIS TIME.  PERFORMED AHRS HEADING, PITCH AND ROLL FUNCTIONAL TEST.  NO DEFECTS NOTED.  PERFORMED AHRS LEVELING PROCEDURE.  OPS CHECKED NORMAL.  WORK DONE IAW MM 34-21-16.
